# SDR SWIA2019112646782

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,252 hours, 33,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING MSG BETWEEN 31000 AND 33000 FT.  FOLLOWED QRH PROCEDURE. LANDED AT CLOSEST SUITABLE AIRPORT. MSG CLEARED ON DESCENT. PAX DOOR LATCH CAUTION MSG  AT 12-8000 FT.  FLIGHT 5292  CLOSED  REMOVED AND REPLACED PAX DOOR PRESSURE SEAL IAW AMM OPS CHECK GOOD AT THIS TIME. NO DOOR WARNING INDICATIONS DISPLAYED AT THIS TIME. COMPLETED PRESSURE TEST AND WAS ABLE TO PREFORM TEST WITH NO FAULT INDICATION AND NO AIR LEAKS NOTED BY MX AT THIS TIME. FOUND THAT MICRO SWITCH IN PAX DOOR WAS FOUND TO BE WITHIN SERVICEABLE CONDITION. NO FARTHER DISCREPANCIES NOTED BY MX AT THIS TIME.
